# SDR ASMF200504001

- Difficulty date: April 2, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 41,427 hours, 28,807 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Housing
- Part number: 5653732
- Part serial: 27R10
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AS A CONSEQUENCE OF BOTH CABIN PRESSURE CONTROL VALVES WERE OUT SERVICE AND CABIN ALTITUDE ROSE TO 9500.  IT WAS NECESSARY TO CONTROL PRESSURE IN MANUAL DUE TO AN OBSTRUCTION OF WHEEL CONTROL.  IN GROUND, BOTH SYSTEM WERE CHECKED AND WORKED NORMAL IAW MM 21-32-03.  DURING OVERNIGHT SERVICE, THE OUTFLOW VALVES BODY WAS REPLACED, ADJUSTED AND TESTED.  RIGGING WAS PERFORMED TO CABLES 119-B AND 120-B IAW MM 21-32-05, TESTED CORRECT.  A PRESSURIZATION TEST WAS PERFORMED 3 TIMES IN MANUAL AND AUTOMATIC, ALL CORRECT.
